Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes itchy and swollen toes on both the legs?

Answered by
Dr.
Dr. Hari Charan Perigela

General Surgeon

Practicing since :1995

Answered : 2287 Questions

default
Posted on Tue, 4 Apr 2017 in Lump
Question: hi,
I m 26 yrs old female,I have an itchy swollen toes at both the legs ...it's not reddish ..my toe ring which was easy to remove I feel difficult while removing at the top of the toe finger..m in cold region in u.s were temperatures go down..it will s not red...how can I minimise this...what care has to be taken...is it any signs of serious issues??
doctor
Answered by Dr. Hari Charan Perigela 2 hours later
Brief Answer:
It looks like Chillblains.

Detailed Answer:
Hi
As per your description, it looks like Chillblains.
It is due to cold weather.
You have to keep the affected area wrapped in warm cloth.
I prefer Tablet Diltiazem in this type of cases.
If there is no response,Skin biopsy has to.be taken for accurate diagnosis.
Please consult your doctor and proceed further.
Hope I answered your query.If you have any questions, I will clarify further.
Wish you good health.
Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Hari Charan Perigela 40 hours later
hi,
If I keep toes warmer is that enough ..?? m feeling better wearing socks and keeping my toes in a tub of hot water..is it mandatory to take medicines ?? but I cud see my toes swollen when I go out and settle back home
doctor
Answered by Dr. Hari Charan Perigela 21 minutes later
Brief Answer:
Medicines are not compulsory.

Detailed Answer:
Hi
You should try to avoid exposure to Cold weather.
As the response is good with sox,use it.
The feet should be covered most of the time.
Keep your lower limb elevated.
Medicines are not mandatory now.
Wish you good health.
Regards
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Hari Charan Perigela 4 minutes later
thank u
doctor
Answered by Dr. Hari Charan Perigela 1 hour later
Brief Answer:
Thank you for your response.

Detailed Answer:
Hi
Thank you for your response.
Regards
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Lab Tests

Recent questions on  Skin biopsy

doctor1 MD

My query is to a dermatologist. My Name is Mrs. Nair, age- 38 years, female. My problem is listed below:

In 2006 April I started having hyper pigmentation on my face, neck and upper back. I consulted a specialist at Manipal Hospital, Bangalore and underwent blood test. As per the blood test my IGE (immunoglobin E) was 460, high above normal. Therefore, I underwent a patch test and the result of the patch test said I was allergic to PPD and some parabens. So my problem was diagnosed as hyper pigmentation due to contact dermatitis. I had used hair colour since February 2006 and as per this result I completely stopped using the same. I underwent chemical peeling, micro dermabrasion and laser treatment subsequently. My facial skin improved a bit, but not much. I had to shift to Egypt on official assignment and here again I consulted two dermatologists. They suggested a skin biopsy for Macular Amyloidosis and a biopsy was done. As per the biopsy report "bundles of collegen found in the dermis and slightly reactive to congo red staining. diagnosis: Amyloidosis."I do not have any itching on the skin except sometimes which i take as due to dryness. Can you please confirm what is my condition? Is there any treatment for this? I would really be grateful for your reply as I cannot consult a doctor from India face to face now as I am still in Egypt.

doctor1 MD

our doctor suggest for skin biopsy.so we do.result is boderline lepromatous hansen's disease.we are not satisfied so we are going for another suggestion.the second suggested for another few test.
LD BODY(AB CELL)-report in negative.
ESR-report is 30 mm at the end of 1st hour(method-sysmex xe-2100'/'sysmex xt-2000i'/'advia 2120' cell counter)
ACE-ESTIMATION-report is 182.1u/l. (method-kinetic)
SKIN SMEAR FOR AFB FOR EFFECTED AREA- report is negative.
CHEST X-RAY PA VIEW-report is the mid & lower zone of the left lung pneumonitis.
Now we are very confiused. Please Suggest

doctor1 MD

so I have a parasite problem I feel and see them coming from my armpits little black obes it also feels XXXXXXX I have a big worm moving around my body when I can feel it when I push pretty hard on it another spot in my body cracks like the...

doctor1 MD

Hi Dr. I have a skin related issue. There is a spot of dead skin on my left leg. it's been more than 10 year for that spot and sometimes it itches and leave dead skin. I am worry that why it's being fine as I have used multiple antifungal cream....

doctor1 MD

A few months ago a red spot showed up on my forehead and my dermatologist diagnosed it as Actinic keratosis and froze it off. It went away completely and now it is coming back and ir is worst. Now it feels raised. Is it possible it has turned in...

doctor1 MD

I am a 25 year old female, 5 3 178lbs. July 24th I was admitted to the hospital with swollen ankles and knees, and large red spots below both of my knees on both legs, which were painfull and warm to the touch; watery diarreah ( up to 10x a day), vomiting, not being able to keep any food down, a dry cough, and fever that ranged from 101 to 103. After xrays and cat scans, they found that I had 11 nodules between both lungs, and an inflammed colon. After 2 skin biopsies and a VAT lung biopsy, all that came back was one skin biopsy positive for vasculitis. Right now my current doctors are leaning towards a disgnosis of Chrohns Disease. I have a colonoscopy coming up in a few weeks. They put me on a high dose of Prednisone in the hospital and the swelling and inflammation went down. Im currently on a steady dose of 30mg/day. Recently the vision in my right eye has become increasingly blurry. I am still not having normal bowel movements, but it is better than pre-hospital stay. I do get stomach cramping, and dull aches in my belly. I would like to get a different perspective or advice on the situation and hear what you think it may be.

doctor1 MD

Sir, Doctor has identified lymph nodes tuberculosis but they are unable to confirm that it is malignant or not. they have tried fine needle aspiration cytology, but they could not get good results. Doctor wants to do biopsy. Is Biopsy the right method. Can doctors do biopsy if there is heart issue or not?